# SDR SWIA971546

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118B
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FIRE DETECTOR/WHEEL WELL LIGHT CAME ON IN FLIGHT.  DIVERTED FROM EKO TO SLC.  REPLACED LEFT ENGINE FIRE DETECTOR.  FIRE DETECTION TEST GOOD.
